MAUDE Adverse Event Report: Maquet GmbH MEERA mobile operating table; Table, Operating-Room, Ac-Powered

Maquet GmbH MEERA mobile operating table; Table, Operating-Room, Ac-Powered
Model Number 720001B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Crushing Injury (1797)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Getinge became aware of an incident involving a mobile operating table.During a surgical procedure, a nurse activated the base lock mechanism.At the time of lock activation, the surgeon's foot was positioned beneath the table base.Engagement of the base lock resulted in a crush injury to the surgeon's foot.Following visualization of the injury, the surgeon experienced a vasovagal syncope episode, including malaise and required immediate medical attention within the healthcare facility.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.The unique identifier (udi) # information is not available since the device was manufactured before 09/24/2022.E1 initial reporter: (b)(6).

Brand Name
MEERA mobile operating table
Common Device Name
Table, Operating-Room, Ac-Powered
Manufacturer (Section D)
Maquet GmbH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
Maquet GmbH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
diana gutekunst
kehler strasse 31
rastatt 
GM  
MDR Report Key50771445
Report Number8010652-2026-0000051
Device Sequence Number21261837
Product Code FQO
UDI-Device Identifier04046768124332
UDI-Public(01)04046768124332
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number720001B0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown